# SDR CALA2013090991102

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 36,591 hours, 16,047 cycles
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T-S LOG1 WRITE UP FOUND 6PB1 CONTACTOR INOPERATIVE.  SWAPPED 6PB1 & 6PB2 TO VERIFY! BAD NON STOCK SEA, PN NEEDED IS 565-0010. REPLACED 6PB1 CONTACTOR IAW MM.  DISCONNECTED & RECONNECTED MAIN BATTERIES IAW MM.  OPERATIONS CHECKED GOOD.
